# SDR AALA202111080339

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 54,251 hours, 34,459 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR HANDLE BROKE AFT LAVATORY DOOR. INSTALLED KNOB HANDLE ON THE LEFT AFT LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19.
